Translator Disclaimer
December 2012 Upper deviations for split times of branching processes
Hamed Amini, Marc Lelarge
Author Affiliations +
J. Appl. Probab. 49(4): 1134-1143 (December 2012). DOI: 10.1239/jap/1354716662

Abstract

Upper deviation results are obtained for the split time of a supercritical continuous-time Markov branching process. More precisely, we establish the existence of logarithmic limits for the likelihood that the split times of the process are greater than an identified value and determine an expression for the limiting quantity. We also give an estimation for the lower deviation probability of the split times, which shows that the scaling is completely different from the upper deviations.

Citation

Download Citation

Hamed Amini. Marc Lelarge. "Upper deviations for split times of branching processes." J. Appl. Probab. 49 (4) 1134 - 1143, December 2012. https://doi.org/10.1239/jap/1354716662

Information

Published: December 2012
First available in Project Euclid: 5 December 2012

zbMATH: 1275.60065
MathSciNet: MR3058993
Digital Object Identifier: 10.1239/jap/1354716662

Subjects:
Primary: 60J80
Secondary: 60F10

Rights: Copyright © 2012 Applied Probability Trust

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 4 • December 2012
Back to Top